CSpace

Browse/Search Results:  1-10 of 15 Help

Selected(0)Clear Items/Page:    Sort:
Database Resources of the National Genomics Data Center, China National Center for Bioinformation in 2022 期刊论文
NUCLEIC ACIDS RESEARCH, 2022, 卷号: 50, 期号: D1, 页码: D27-D38
Authors:  Xue, Yongbiao;  Bao, Yiming;  Zhang Zhang;  Zhao, Wenming;  Xiao, Jingfa;  He, Shun-min;  Zhang, Guoqing;  Li, Yixue;  Guoping, Zhao;  Chen, Runsheng;  Zeng, Jingyao;  Zhang, Yadong;  Shang, Yun-fei;  Mai, Jialin;  Shi, Shuo;  Lu, Mingming;  Bu, Congfan;  Zhang, Zhewen;  Du, Zhenglin;  Wang, Yinying;  Kang, Hongen;  Xu, Tianyi;  Hao, Lili;  Jia, Peilin;  Jiang, Shuai;  Qian, Qiheng;  Zhu, Tong-tong;  Shang, Yunfei;  Zong, Wenting;  Jin, Tong;  Zhang, Yuansheng;  Zou, Dong;  Zhang, Zhang;  Du, Qiang;  Feng, Changrui;  Ma, Lina;  Zhang, Sisi;  Wang, Anke;  Dong, Lili;  Wang, Yan-qing;  Liu, Wan;  Yan, Xing;  Ling, Yunchao;  Zhao, Guoping;  Zhou, Zhihua;  Kang, Wang;  Zhang, Tao;  Ma, Shuai;  Yan, Haoteng;  Liu, Zunpeng;  Ji, Zejun;  Cai, Yusheng;  Wang, Si;  Song, Moshi;  Ren, Jie;  Zhou, Qi;  Qu, Jing;  Zhang, Weiqi;  Liu, Guanghui;  Chen, Xu;  Chen, Tingting;  Sisi, Zhang;  Sun, Yanling;  Yu, Caixia;  Tang, Bixia;  Zhu, Junwei;  Zhai, Shuang;  Sun, Yubin;  Chen, Qiancheng;  Yang, Xiaoyu;  Zhang, Xin;  Sang, Zhengqi;  Wang, Yonggang;  Zhao, Yilin;  Chen, Huanxin;  Lan, Li;  Wang, Yanqing;  Ma, Yingke;  Jia, Yaokai;  Zheng, Xin-chang;  Chen, Meili;  Dong, Zou;  Zhu, Tongtong;  Ming, Chen;  Niu, Guangyi;  Pan, Rong;  Jing, Wei;  Sang, Jian;  Liu, Chang;  Xiong, Yujia;  Lili, Hao;  Zhang, Mochen;  Wang, Guoliang;  Yi, Lizhi;  Wei, Zhao;  Zong, Wenting;  Wu, Song;  Xiong, Zhuang;  Rujiao, Li;  Zheng, Gong;  Li, Rujiao;  Liu, Lin;  Li, Zhao;  Li, Qianpeng;  Wei, Jing;  Luo, Sicheng;  Wang, Jiajia;  Shi, Yirong;  Zhou, Honghong;  Zhang, Peng;  Song, Tingrui;  Li, Yanyan;  Yang, Fei;  Li, Mengwei;  Li, Zhao-hua;  Kang, Hongen;  Zheng, Xinchang;  Li, Ru-jiao;  Tian, Dongmei;  Liu, Xiaonan;  Li, Cuiping;  Teng, Xufei;  Song, Shuhui;  Zhang, Yang;  Niu, Guangyi;  Zhu, Tongtong;  Zhang, Yuansheng;  Chen, Ruru;  Zhang, Rongqin;  Xu, Feng;  Wang, Yifan;  Ling, Yunchao;  Zhou, Chenfen;  Wang, Haizhou;  Teschendorff, Andrew E.;  He, Yungang;  Zhen, Yang;  Li, Cuiping;  Zhu, Junwei;  Li, Lun;  Li, Na;  Gong, Zheng;  Chen, Meili;  Ying Cui;  Duan, Guangya;  Tong, Jin;  Wu, Gangao;  Huang, Tianhao;  Jin, Enhui;  Zhao, Wei;  Kang, Hailong;  Wang, Zhonghuang;  Zeng, Jingyao;  Chen, Hua;  Li, Mingkun;  Zhao, Wenming;  Ning, Wanshan;  Xue, Yu;  Liu, Yanhu;  Cui, Ying;  Zhou, Qijun;  Liu, Xingyan;  Zhang, Longlong;  Mao, Bingyu;  Zhang, Shihua;  Zhang, Yaping;  Wang, Guodong;  Zhu, Qianghui;  Li, Xin;  Li, Menghua;  Liu, Yuanming;  Luo, Hong;  Wu, Xiaoyuan;  Jing, Haichun;  Pan, Yitong;  Chen, Ming;  Ma, Lina;  Shi, Leisheng;  Li, Mingkun;  Lan, Li;  Bao, Yiming;  Zhao, Wen-ming;  Zuo, Zhixiang;  Ren, Jian;  Zhang, Xinxin;  Xiao, Yun;  Li, Xia;  Liu, Dan;  Zhang, Chi;  Xue, Yu;  Zhao, Zheng;  Jiang, Tao;  Wu, Wanying;  Zhao, Fangqing;  Meng, Xianwen;  Peng, Di;  Luo, Hao;  Gao, Feng;  Lin, Shaofeng;  Liu, Chuijie;  Guo, Anyuan;  Yuan, Hao;  Su, Tianhan;  Zhang, Yong E.;  Zhou, Yincong;  Zhang, Weizhi;  Fu, Shanshan;  Tan, Xiaodan;  Xie, Yubin;  Guo, Guoji;  Wang, Chenwei;  Liao, Xingyu;  Gao, Xin;  Wang, Jianxin;  Xie, Guiyan;  Yuan, Chunhui;  Tian, Feng;  Yang, Dechang;  Tang, Dachao;  Wu, Wenyi;  Gou, Yujie;  Han, Cheng;  Cui, Qinghua;  Li, Xiang Shang;  Li, Chuan-Yun;  Luo, XiaoTong;  Ren, Jia;  Li, Xia
Favorite  |  View/Download:35/0  |  Submit date:2022/04/02
Discrete Invariant Curve Flows, Orthogonal Polynomials, and Moving Frame 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 卷号: 2021, 期号: 14, 页码: 11050-11092
Authors:  Wang, Bao;  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:18/0  |  Submit date:2022/04/02
Two-Parameter Generalizations of Cauchy Bi-Orthogonal Polynomials and Integrable Lattices 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2021, 卷号: 31, 期号: 2, 页码: 23
Authors:  Chang, Xiang-Ke;  Li, Shi-Hao;  Tsujimoto, Satoshi;  Yu, Guo-Fu
Favorite  |  View/Download:42/0  |  Submit date:2021/04/26
Two-parameter Cauchy two-matrix model  Toda-type lattice  Gram determinant technique  
zokordbtissuespecificregulatorynetworkannotationfornoncodingelementsofplateauzokor 期刊论文
quantitativebiology, 2020, 卷号: 8, 期号: 1, 页码: 43-50
Authors:  Xin Jingxue;  Hao Junjun;  Chen Lang;  Zhang Tao;  Li Lei;  Chen Luonan;  Zhao Wenmin;  Lu Xuemei;  Shi Peng;  Wang Yong
Favorite  |  View/Download:94/0  |  Submit date:2020/06/30
tissue specific regulatory network  non-coding element  plateau zokor  non-model species  
ZokorDB: tissue specific regulatory network annotation for non-coding elements of plateau zokor 期刊论文
定量生物学:英文版, 2020, 卷号: 8.0, 期号: 1.0, 页码: 43-50
Authors:  Jingxue Xin;  Junjun Hao;  Lang Chen;  Tao Zhang;  Lei Li;  Luonan Chen;  Wenmin Zhao;  Xuemei Lu;  Peng Shi;  Yong Wang
Favorite  |  View/Download:54/0  |  Submit date:2021/01/14
tissue  specific  regulatory  network  non-coding  element  plateau  zokor  non-model  species  
The Cauchy Two-Matrix Model, C-Toda Lattice and CKP Hierarchy 期刊论文
JOURNAL OF NONLINEAR SCIENCE, 2019, 卷号: 29, 期号: 1, 页码: 3-27
Authors:  Li, Chunxia;  Li, Shi-Hao
Favorite  |  View/Download:101/0  |  Submit date:2019/03/11
Matrix models  Cauchy biorthogonal polynomials  C-Toda lattice  CKP hierarchy  tau-Function theory  
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2018, 卷号: 364, 期号: 3, 页码: 1069-1119
Authors:  Chang, Xiang-Ke;  He, Yi;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:54/0  |  Submit date:2019/03/05
An application of Pfaffians to multipeakons of the Novikov equation and the finite Toda lattice of BKP type 期刊论文
ADVANCES IN MATHEMATICS, 2018, 卷号: 338, 页码: 1077-1118
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao;  Zhao, Jun-Xiao
Favorite  |  View/Download:64/0  |  Submit date:2019/01/11
Multipeakons  Pfaffian  Novikov equation  Toda lattice of BKP type  
Moment modification, multipeakons, and nonisospectral generalizations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 9, 页码: 3858-3887
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:44/0  |  Submit date:2018/10/07
Moment modification  Nonisospectral Camassa-Holm type equation  Peakon solutions  
Moment modification, multipeakons, and nonisospectral generalizations 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 9, 页码: 3858-3887
Authors:  Chang, Xiang-Ke;  Hu, Xing-Biao;  Li, Shi-Hao
Favorite  |  View/Download:47/0  |  Submit date:2018/10/07
Moment modification  Nonisospectral Camassa-Holm type equation  Peakon solutions